Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
 
   volgende >>
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
           Alle artikelen van de bijbehorende aflevering
                                       Details van artikel 1 van 8 gevonden artikelen
 
 
  Dynamics of transcendental meromorphic functions (([image omitted])/([image omitted]))[image omitted] having rational Schwarzian derivatives
 
 
Titel: Dynamics of transcendental meromorphic functions (([image omitted])/([image omitted]))[image omitted] having rational Schwarzian derivatives
Auteur: Sajid, M.
Kapoor, G. P.
Verschenen in: Dynamical systems
Paginering: Jaargang 22 (2007) nr. 3 pagina's 323-337
Jaar: 2007-09
Inhoud: The dynamics of one parameter family of transcendental meromorphic functions  [image omitted], for λ > 0, a fix μ0>0 and  [image omitted], that have rational Schwarzian derivatives, is investigated in the present article. A computationally useful characterization of the Julia set of hλ(z) as complement of the basin of attraction of an attracting real fixed point of hλ(z) is proved and applied for computer generation of the images of the Julia sets of hλ(z). It is observed that for functions in our family bifurcations in the dynamics occur at three real parameter values, while for the family of functions λ tan z investigated in [Devaney, R. L., and Keen, L., 1989, Dynamics of meromorphic maps: Maps with polynomial schwarzian derivative. Annales Scientifiques de l'Ecol1 Noemale Superieure, 22(4), 55-79.], bifurcation in the dynamics occurs at just one real parameter value. Further, it is found that explosion in the Julia sets of hλ(z) occurs for certain ranges of parameter values. Our results found here are compared with recent results in [Devaney, R. L., and Keen, L., 1989, Dynamics of meromorphic maps: Maps with polynomial schwarzian derivative. Annales Scientifiques de l'Ecol1 Normale Superieure, 22(4), 55-79.; Devaney, R. L., and Tangerman, F., 1986, Dynamics of entire functions near the essential singularity. Ergodic Theory and Dynamical Systems, 6, 489-503; Kapoor, G. P., and Prasad, M. G. P., 1998, Dynamics of (ez - 1)/z: the Julia set and bifurcation. Ergodic Theory and Dynamical Systems, 18(6):1363-1383; Gwyneth Stallard, M., 1994, The Hausdorff dimension of julia sets of meromorphic functions. Journal of London Mathematical Society, 49(2), 281-295.].
Uitgever: Taylor & Francis
Bronbestand: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details van artikel 1 van 8 gevonden artikelen
 
   volgende >>
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland